# SDR FDEA201405161048

- Difficulty date: May 16, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TEE BS 1640 RBL 44 - 60 CORRODED ON THE BOTTOM SIDE OF THE TOP FLANGE.  REMOVED CORROSION IAW SRM 51-10-02, & FOUND TO BE OUT OF LIMITS.   R & R FLOORBEAM TEE AT BS 1640 IAW SRM 51-40-02, DWG 146N5089.
